MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC SOVEREIGN COMPACT; UNIT, PHACOFRAGMENTATION

AMO MANUFACTURING USA, LLC SOVEREIGN COMPACT; UNIT, PHACOFRAGMENTATION
Model Number CMP680300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Corneal Edema (1791); Capsular Bag Tear (2639); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient suffered from collapsing of the anterior chamber during cataract surgery due to poor stability of the phacoemulsification machine.The procedure was delayed and the patient suffered from corneal edema and sub-optimal results.There was handpiece issue reported too.No other interventions were given.No further information was provided.
 
Additional Manufacturer Narrative
Weight & ethnicity: unknown/not provided.Patient information cannot be provided due to personal data privacy legislation/policy.Implant date: not applicable as this is not an implantable device.Explant date: not applicable as this is not an implantable device.Initial reporter first & last name: unknown/information not provided.Address: unknown/information not provided.Email address: unknown/ information not provided.Establishment name: (b)(6).The device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SOVEREIGN COMPACT
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key15947099
Report Number3012236936-2022-02911
Device Sequence Number7341253
Product Code HQC
UDI-Device Identifier05050474514706
UDI-Public(01)05050474514706
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111446
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCMP680300
Device Catalogue NumberCMP680300
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2022
Initial Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/18/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale